×

Found 22 Documents (Results 1–22)

One class of bounded inefficient and completely inefficient normal conservative positive matrices. (English. Russian original) Zbl 0702.40008

Ukr. Math. J. 41, No. 4, 479-482 (1989); translation from Ukr. Mat. Zh. 41, No. 4, 550-553 (1989).
Reviewer: T.Šalát
MSC:  40C05
PDFBibTeX XMLCite
Full Text: DOI

Dzyadyk’s approximation methods for the solution of differential and integral equations. (English. Russian original) Zbl 0694.65067

Ukr. Math. J. 41, No. 4, 395-405 (1989); translation from Ukr. Mat. Zh. 41, No. 4, 454-465 (1989).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 3

Main Field

Biographic Reference